# SDR UIEA2024052300412

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 98,389 hours, 21,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Ovrwng Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE LH OFF WING SLIDE INFLATION CYLINDER( R/R LH OFF WING SLIDE INFLATION CYLINDER PER AMM 25-65-02 & IPC 25-65-02-01 ITEM 340. R/R #6 SPOILER OVERRIDE ACTUATOR IAW AMM 25-65-20 & IPC 25-65-20-01 ITEM 80. R/R LH OFF WING ESCAPE SLIDE PACK IAW AMM 25-65-01 & IPC 25-65-65-01 ITEM 10. R/R LH OFF WING ESCAPE SLIDE INFLATION CYLINDER IAW AMM 25-65-02 & IPC25-65-02-01 ITEM 340. R/R LH SLIDE COMPARTMENT DOOR LATCH OPENING ACTUATOR IAW AMM 25-65-11 & IPC 25-65-11-02 ITEM 100. R/R LH FWD SLIDE COMPARTMENT DOOR OPENING ACTUATOR IAW AMM 25-65-10 & IPC 25-65-51-01 ITEM 505. R/R LH  AFT SLIDE COMPARTMENT DOOR OPENING ACTUATOR IAW AMM 25-65-10 & IPC 25-65-51-01 ITEM 505. NO FURTHER DEFECTS NOTED. )
